# SDR CA960320019

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 440
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lever
- Part number: 24085571018
- Condition: Cracked
- Location: Nlg Downlock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF THE NOSE LANDING GEAR REFUSED TO RETRACT. CONFIRMED BY TOWER AND AIRCRAFT LANDED. BROKEN DOWNLOCK LEVER DUE TO MISADJUSTED DOWN LOCK MICROSWITCH. LEVER REPLACED AND SWITCH ADJUSTED.
